De Angelis, T, Ferrari, G, Martyr, R et al. (1 more author) (2017) Optimal entry to an irreversible investment plan with non convex costs. Mathematics and Financial Economics, 11 (4). pp. 423-454. ISSN 1862-9679
Abstract
A problem of optimally purchasing electricity at a real-valued spot price (that is, allowing negative prices) has been recently addressed in De Angelis et al. (SIAM J Control Optim 53(3), 1199–1223, 2015). The problem can be considered one of irreversible investment with a cost function which is non convex with respect to the control variable. In this paper we study optimal entry into the investment plan. The optimal entry policy can have an irregular boundary, with a kinked shape.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2017, The Author(s). This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made. |
Keywords: | Continuous-time inventory; Optimal stopping; Singular stochastic control; Irreversible investment; Ornstein–Uhlenbeck price process |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 07 Apr 2017 11:09 |
Last Modified: | 23 Jun 2023 22:27 |
Status: | Published |
Publisher: | Springer Verlag |
Identification Number: | 10.1007/s11579-017-0187-y |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:114702 |